Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 154, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 8, 2025, 5:34 PM EDT for 4 counties in Pennsylvania. It was in force for 41 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2025, 5:34 PM EDT (21:34 UTC)
- Expired
- Jul 8, 2025, 6:15 PM EDT
- In force
- 41 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Bucks County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 66 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 5:40 PM EDT | TSTM WND DMG | Conshohocken, PA | tree down on i-76 near Gulph Mills. |
| Jul 8, 5:42 PM EDT | TSTM WND DMG | 1 Se Whitpain Twp., PA | Trees and wires down around Whitpain Township. Time estimated from radar. |
| Jul 8, 5:42 PM EDT | TSTM WND DMG | Glenside, PA | *Delayed Report* Multiple trees snapped and one uprooted with a shed destroyed. Time estimated from radar. |
| Jul 8, 5:58 PM EDT | TSTM WND GST 53 | Northeast Philadelphia, PA | |
| Jul 8, 6:05 PM EDT | TSTM WND DMG | Lower Southampton Twp, PA | Trees and wires down in Lower and Upper Southampton Township. Time estimated from radar. |
| Jul 8, 6:07 PM EDT | TSTM WND DMG | 1 Wnw Feasterville-Trev, PA | Trees and wires down in Trevose. Time estimated from radar. |
| Jul 8, 6:10 PM EDT | TSTM WND DMG | 1 W Bensalem, PA | Trees and wires down. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 1:42 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.6 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 986 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 697 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted.
095
WUUS51 KPHI 082134
SVRPHI
PAC017-045-091-101-082215-
/O.NEW.KPHI.SV.W.0154.250708T2134Z-250708T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
534 PM EDT Tue Jul 8 2025
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
Eastern Montgomery County in southeastern Pennsylvania...
Bucks County in southeastern Pennsylvania...
Philadelphia County in southeastern Pennsylvania...
Northeastern Delaware County in southeastern Pennsylvania...
* Until 615 PM EDT.
* At 534 PM EDT, severe thunderstorms were located along a line
extending from near Geryville to near Ambler to Morris Park, moving
northeast at 35 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Philadelphia, Trenton, Bensalem, Ewing, Lansdale, Bristol,
Quakertown, Perkasie, Doylestown, Byram, Conshohocken, Palmyra,
Hatboro, Souderton, Bedminster, Ambler, Jenkintown, Narberth,
Chalfont, and Tinicum.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
In addition to large hail and damaging winds, frequent cloud to
ground lightning is occurring with these storms. Move indoors
immediately. Remember, if you can hear thunder, you are close enough
to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4012 7478 4013 7482 3999 7506 3997 7532
4016 7530 4042 7548 4051 7538 4061 7521
4057 7518 4058 7512 4054 7507 4042 7506
4040 7496 4033 7494 4030 7487 4024 7483
4022 7477 4015 7472
TIME...MOT...LOC 2134Z 242DEG 32KT 4042 7542 4020 7523 3999 7528
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
MJL2 follow-up statements
620
WWUS51 KPHI 082203
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
603 PM EDT Tue Jul 8 2025
PAC045-082212-
/O.CAN.KPHI.SV.W.0154.000000T0000Z-250708T2215Z/
Delaware PA-
603 PM EDT Tue Jul 8 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DELAWARE COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southern, central and northwestern New Jersey...and eastern and
southeastern Pennsylvania.
LAT...LON 4012 7478 4013 7482 3999 7506 3997 7528
4019 7519 4051 7538 4060 7521 4057 7518
4058 7512 4054 7507 4042 7506 4040 7496
4033 7494 4030 7487 4024 7483 4022 7477
4015 7472
TIME...MOT...LOC 2202Z 242DEG 32KT 4053 7515 4031 7496 4010 7502
$$
PAC017-091-101-082215-
/O.CON.KPHI.SV.W.0154.000000T0000Z-250708T2215Z/
Montgomery PA-Bucks PA-Philadelphia PA-
603 PM EDT Tue Jul 8 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHEASTERN MONTGOMERY...BUCKS AND PHILADELPHIA COUNTIES...
At 602 PM EDT, severe thunderstorms were located along a line
extending from Revere to near New Hope to Northeast Philadelphia,
moving northeast at 35 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Philadelphia, Trenton, Bensalem, Ewing, Bristol, Quakertown,
Perkasie, Doylestown, Byram, Palmyra, Hatboro, Bedminster,
Jenkintown, Narberth, Chalfont, Tinicum, Beverly, Rockledge, New
Hope, and Yardley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4012 7478 4013 7482 3999 7506 3997 7528
4019 7519 4051 7538 4060 7521 4057 7518
4058 7512 4054 7507 4042 7506 4040 7496
4033 7494 4030 7487 4024 7483 4022 7477
4015 7472
TIME...MOT...LOC 2202Z 242DEG 32KT 4053 7515 4031 7496 4010 7502
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
MJL094
WWUS51 KPHI 082211
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
611 PM EDT Tue Jul 8 2025
PAC017-091-101-082219-
/O.EXP.KPHI.SV.W.0154.000000T0000Z-250708T2215Z/
Montgomery PA-Bucks PA-Philadelphia PA-
611 PM EDT Tue Jul 8 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY...
BUCKS AND PHILADELPHIA COUNTIES WILL EXPIRE AT 615 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire. However heavy rain is still possible with
these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southern, central and northwestern New Jersey...and eastern and
southeastern Pennsylvania.
Remember, a Severe Thunderstorm Warning still remains in effect for
Southern Bucks County until 700 PM EDT.
LAT...LON 4012 7478 4013 7482 3999 7506 3997 7528
4019 7519 4051 7538 4060 7521 4057 7518
4058 7512 4054 7507 4042 7506 4040 7496
4033 7494 4030 7487 4024 7483 4022 7477
4015 7472
TIME...MOT...LOC 2209Z 242DEG 32KT 4055 7509 4033 7490 4012 7496
$$
MJLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 3:55 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jul 8, 3:55 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
355 PM EDT Tue Jul 8 2025
.SYNOPSIS...
A slow moving frontal boundary will push southward into the
area tonight and then waffle across the Mid-Atlantic through late
week as additional disturbances move through. Bermuda high
pressure will be in place through the weekend, eventually
breaking down for the start of the new work week. Several
disturbances will pass through over the weekend as well.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
A Severe Thunderstorm Watch remains in effect for the entire
area until 9 PM this evening. The Flood Watch remains unchanged
through 10 PM this evening and the Heat Advisory remains
unchanged through 8 PM this evening.
The unsettled, active, and tropical weather pattern will continue
through Wednesday due to a slow-moving front which will work its way
toward the area but won't cross fully through the area until Friday.
This boundary is acting as the main trigger for convection this
afternoon in both the severe and hydro departments. Latest radar and
satellite imagery depict a broken line of thunderstorms over Central
Pennsylvania down into Maryland and northern Virginia. As the
atmosphere continues to destabilize this afternoon, anticipation is
for this line to congeal and strengthen as cold pool consolidation
should occur as the line of storms tracks east into the area. Timing
of storms looks be from now until 8-9 PM tonight from west to east.
The primary threat will be damaging wind gusts up to 70 mph as steep
low-level lapse rates are present in addition to moisture loaded
downdrafts. For this reason, SPC has maintained a SLIGHT risk for
severe weather today for our entire area. There also remains a hydro
threat as PWATs remain high and tall, skinny CAPE profiles are
present in soundings. Any storm will be capable of producing
efficient rainfall rates causing locally heavy rainfall. Thus, WPC
has kept the SLIGHT risk for the entire area this afternoon as well.
The line of storms will push south and east through the urban
corridor around rush hour and towards/off the coast by the evening
hours. Convection largely should be winding down by midnight,
however a few residual showers may remain around the area,
especially toward the coast. Skies tonight will remain mostly
cloudy, keeping temperatures to remain very mild overnight in the
upper 60s to mid 70s.
Wednesday will virtually be a rinse and repeat kind of day in terms
of the overall forecast, except the frontal boundary will have made
its way closer to the area, suppressing the overall threat of
convection a bit further south. Expecting partly cloudy skies in the
morning to give way to mostly cloudy skies come the afternoon. With
the tropical and deep moisture airmass persisting, in addition to
the nearby frontal boundary, yet another round of showers and
thunderstorms will develop mid-late afternoon on Wednesday. Greatest
threat will be from Philadelphia on south, where better atmospheric
parameters overlap with one another, so SPC has introduced a SLIGHT
risk in those areas, with a MARGINAL risk remaining elsewhere.
Similarly, WPC has kept a SLIGHT risk for excessive rainfall for
most of the area on Wednesday as little change in the overall
atmospheric environment is expected. Have considered extending the
current Flood Watch through Wednesday night, but due to there being
a large gap in between potential heavy rain periods, will have
future shifts consider another Flood Watch tonight. All in all
another muggy and humid day is expected. Temperatures will be a few
degrees cooler due to more cloud cover compared to today where heat
indicies will largely remain in the 90s for the majority of the
area. Looks like we'll fall short of needing any heat headlines
though.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
A warm and humid airmass will be over the Northeast and Mid-
Atlantic for the Short Term period. Surface dew points will be
in the low to mid 70s, along with highs generally in the mid
80s. This will yield heat index values in the low to mid 90s.
These high dew points will also keep low temperatures at night
quite warm, and lows will generally be in the lower 70s.
Unsettled weather will remain on tap as a frontal boundary will
hover over the area. Abundant low level moisture will be in
place given those high dew points, and PWATs will be up to and
in excess of 2 inches. Lingering showers and thunderstorms
Wednesday evening will be capable of locally heavy rain and
flash flooding. With SB CAPE values up to 1500 J/kg and 30 to 35
kt of 0-6 km Bulk Shear, cannot rule out damaging winds from
thunderstorms.
Another round of showers and thunderstorms will impact the area
Thursday afternoon and evening as shortwave energy approaches
from the west and passes through the region. Given how warm and
humid conditions will be, locally heavy rain and damaging wind
gusts are possible once again. This pattern continues on Friday.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Fairly typical summertime pattern on tap for the Long Term
period with warm and humid conditions. Surface dew points will
generally be in the mid 70s or so from Friday night through
around Sunday, and then dew points look to come down a bit for
the start of the new work week, generally in the upper 60s to
low 70s. It is also possible that during the peak heating of the
day that dew points drop by a few degrees due to mixing. Highs
will generally be in the mid to upper 80s, possibly around 90 in
some spots. This will give way to max heat index values in the
low to mid 90s.
A series of disturbances will pass through the region from time
to time, but confidence in timing and placement is low. Will
generally follow the NBM and go with 30 to 50 percent PoPs for
most of this time, though the NBM is indicating 60 percent PoPs
for the southern Poconos, Lehigh Valley, and Berks county on
Sunday due to a stronger system possibly approaching then.
Important to note that any showers and thunderstorms will mostly
be in the afternoon and evening hours, and there are not many
factors indicating precipitation would be widespread and
organized at this time.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Rest of Today...Primarily VFR for the rest of the afternoon.
Scattered thunderstorms move into the area after 20Z, so have TEMPO
group at all terminals. VSBY/CIGs restrictions possible in
thunderstorms with locally gusty winds. Southwest winds around 5-10
kt with gusts up to 15 kt. Moderate confidence.
Tonight...VFR expected with MVFR ceilings possible after 06Z as some
stratus develops, however confidence is low, and generally have SCT
ceilings below 3000 ft to cover this potential. Showers and
thunderstorms will wane into the evening hours and taper off by
midnight. Southwest winds around 3-5 kt. Moderate-low confidence.
Wednesday...Primarily VFR with another round of showers and
thunderstorms developing by mid-late afternoon. Any showers and
storms may cause localized areas of VSBY/CIG restrictions.
Southwest winds around 5-10 kt. Moderate confidence.
Outlook...
Wednesday night through Sunday...Overall, VFR conditions.
However, afternoon and evening SHRA/TSRA may result in brief
sub-VFR conditions if a given storm passes over a terminal. Sub-
VFR conditions possible at night due to fog and low clouds, but
confidence low on timing and placement.
&&
.MARINE...
No marine headlines are in effect through Wednesday. South-southwest
winds around 10-20 kt this afternoon, diminish to around 5-10 kt
tonight, before increasing again on Wednesday to around 10-15 kt.
Seas of 3-4 feet. Showers and thunderstorms expected later this
afternoon into this evening, where localized wind gusts in excess of
34 kt are possible. Another round of thunderstorms expected on
Wednesday afternoon.
Outlook...
Wednesday night through Sunday...Sub-SCA conditions for this
period. Afternoon and evening showers and thunderstorms possible
each day. VSBY restrictions possible from time to time,
especially at night.
Rip Currents...
For today, winds shift southwesterly becoming more alongshore
flow around 5-10 mph in the morning increasing to 10-15mph in
the afternoon. Breaking wave heights should be in the 2-4 foot
range depending on beach orientation with a primary SE swell
increasing to 4 feet at a 6-8 second period. Given the tides
will be around low tide in the morning with the increase in
swell, will maintain a HIGH risk for rip currents for the
easterly facing beaches and MODERATE elsewhere.
For Wednesday, similar conditions are expected except we will
confine the HIGH risk of rip currents to the beaches in Atlantic
and Cape May Counties in NJ with a MODERATE risk elsewhere.
Rip currents occur often in the vicinities of jetties and piers and
the speed of the currents are generally maximized at low tides.
For specific beach forecasts, visit weather.gov/beach/phi
&&
.HYDROLOGY...
A Flood Watch for flash flooding remains in effect until midnight.
This is a result of widespread showers/storms expected to overspread
portions of the area capable of producing rainfall rates in excess
of 2 inches per hour. If storms train over any one area for a period
of time, this could result in localized rainfall totals of 3+
inches. Main stem river flooding is not anticipated but flash
flooding of smaller streams/creeks and areas of poor drainage will
be possible. Please heed any road closures and law enforcement
instructions in case of flooding.
Another round of showers and thunderstorms are expected on Wednesday
afternoon and evening. Further flood watches are likely to be needed
at a later time to cover this potential.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory until 8 PM EDT this evening for PAZ070-071-
101>106.
Flood Watch until midnight EDT tonight for PAZ060>062-070-071-
101>106.
NJ...Heat Advisory until 8 PM EDT this evening for NJZ008>010-
012>023-027.
Flood Watch until midnight EDT tonight for NJZ001-007>010-
012>027.
High Risk for Rip Currents until 8 PM EDT this evening for
NJZ024>026.
DE...Heat Advisory until 8 PM EDT this evening for DEZ001>003.
Flood Watch until midnight EDT tonight for DEZ001>004.
MD...Heat Advisory until 8 PM EDT this evening for MDZ012-015-019-
020.
Flood Watch until midnight EDT tonight for MDZ012-015-019-020.
MARINE...None.
&&
SYNOPSIS...MPS
NEAR TERM...DeSilva
SHORT TERM...MPS
LONG TERM...MPS
AVIATION...DeSilva/MPS
MARINE...DeSilva/MPS
HYDROLOGY...PHIHazardous weather outlook, Jul 8, 3:49 PM EDT, 1 hour 45 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 349 PM EDT Tue Jul 8 2025 MDZ012-015-019-020-092000- Kent MD-Queen Annes-Talbot-Caroline- 349 PM EDT Tue Jul 8 2025 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...SEVERE THUNDERSTORM WATCH 496 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. Flood Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Several rounds of showers and thunderstorms are expected this week. A slight risk and a marginal risk for severe weather is outlooked for Wednesday and Thursday, respectively. Any shower or thunderstorm will be capable of producing heavy rainfall through the end of the week. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Jul 8, 4:56 PM EDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
456 PM EDT Tue Jul 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM Tstm Wnd Dmg Honey Brook Twp 40.09N 75.90W
07/08/2025 Chester PA Fire Dept/Rescue
Wires and poles down. Time est.
&&Local storm report, Jul 8, 5:08 PM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
508 PM EDT Tue Jul 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM Hail Pottstown 40.25N 75.65W
07/08/2025 M1.00 Inch Montgomery PA Trained Spotter
Quarter-size hail in Pottstown. Video sent
via social media. Time included with report.
&&
ZCLocal storm report, Jul 8, 5:09 PM EDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
509 PM EDT Tue Jul 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM Hail Birdsboro 40.26N 75.81W
07/08/2025 M0.50 Inch Berks PA Public
Report from mPING: Half-inch (0.50 in.).
&&
DeSilvaLocal storm report, Jul 8, 5:25 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
525 PM EDT Tue Jul 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM Tstm Wnd Dmg Douglassville 40.26N 75.73W
07/08/2025 Berks PA Fire Dept/Rescue
Tree down on a residence. Time estimated
from radar.
&&
ZCLocal storm report, Jul 8, 5:32 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
532 PM EDT Tue Jul 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM Hail New Hanover Twp 40.31N 75.56W
07/08/2025 E0.70 Inch Montgomery PA Public
Dime-size hail report relayed on social
media.
&&
ZCLocal storm report, Jul 8, 5:34 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
534 PM EDT Tue Jul 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM Flash Flood Coatesville 39.98N 75.82W
07/08/2025 Chester PA Fire Dept/Rescue
Water rescue on Merchant St.
&&The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 10:59 PM EDT | Flood Watch | PHI | Berks, Bucks, Chester, Delaware, Lehigh, Montgomery and 2 more | 23 hr |
| Jul 8, 3:04 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 41 min |
| Jul 8, 3:44 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 46 min |
| Jul 8, 4:05 PM EDT | Flash Flood Warning | PHI | Berks | 4 hr |
| Jul 8, 4:20 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 40 min |
| Jul 8, 4:25 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 35 min |
| Jul 8, 4:33 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Montgomery | 42 min |
| Jul 8, 4:39 PM EDT | Flash Flood Warning | PHI | Chester | 4 hr |
| Jul 8, 4:54 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Montgomery | 51 min |
| Jul 8, 4:56 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 19 min |
| Jul 8, 5:02 PM EDT | Flash Flood Warning | PHI | Chester | 4 hr |
| Jul 8, 5:16 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 29 min |
| Jul 8, 5:19 PM EDT | Tornado Warning | PHI | Bucks, Montgomery | 26 min |
| Jul 8, 5:20 PM EDT | Tornado Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 25 min |
| Jul 8, 5:31 PM EDT | Flash Flood Warning | PHI | Chester, Delaware | 4 hr |
| Jul 8, 5:45 PM EDT | Flash Flood Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 4 hr |
| Jul 8, 5:46 PM EDT | Severe Thunderstorm Warning | PHI | Delaware, Philadelphia | 44 min |
| Jul 8, 5:52 PM EDT | Tornado Warning | PHI | Bucks, Montgomery, Philadelphia | 13 min |
| Jul 8, 5:53 PM EDT | Flash Flood Warning | PHI | Bucks, Montgomery, Philadelphia | 4 hr |
| Jul 8, 5:56 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Philadelphia | 49 min |
| Jul 8, 6:08 PM EDT | Severe Thunderstorm Warning | PHI | Bucks | 34 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.